JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED SET-VALVED STRONGLY NONLINEAR VARIATIONAL INEQUALITIES IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED SET-VALVED STRONGLY NONLINEAR VARIATIONAL INEQUALITIES IN BANACH SPACES
Cho, Y.J.; Fang, Y.P.; Huang, N.J.; Kim, K.H.;
  PDF(new window)
 Abstract
In this paper, we introduce and study a new class of generalized strongly nonlinear variational inequalities with setvalued mappings. By using the KKM technique, we prove the existence and uniqueness of solution for this class of generalized setvalued strongly nonlinear variational inequalities in reflexive Banach spaces. Our results include the main results of Verma [16], [17] as special cases.
 Keywords
strongly nonlinear variational inequality;set valued-mapping;generalized monotone type mapping;generalized Lipschitzian type mapping;the KKm mapping;
 Language
English
 Cited by
1.
The penalty method for generalized multivalued nonlinear variational inequalities in Banach spaces, Applied Mathematics Letters, 2007, 20, 8, 908  crossref(new windwow)
2.
On the Index of Solvability for Variational Inequalities in Banach Spaces, Set-Valued Analysis, 2008, 16, 1, 67  crossref(new windwow)
 References
1.
Appl. Math. Lett., 2000. vol.13. 6, pp.19-24 crossref(new window)

2.
J. Inequal. Appl., 2000. vol.5. 5, pp.515-531 crossref(new window)

3.
J. Math. Anal. Appl., 2000. vol.246. pp.409-422 crossref(new window)

4.
Math. Annal., 1984. vol.266. pp.519-537 crossref(new window)

5.
Variational Inequalities and Network Equilibrium Problems, 1995.

6.
Math. Programming, 1990. vol.48. pp.161-220 crossref(new window)

7.
J. Math. Anal. Appl., 1997. vol.216. pp.197-210 crossref(new window)

8.
Computers Math. Appl., 1998. vol.35. 10, pp.9-14 crossref(new window)

9.
Z. Angew. Math. Mech., 1999. vol.79. pp.569-575 crossref(new window)

10.
Computers Math. Appl., 2000. vol.40. 2-3, pp.205-215 crossref(new window)

11.
J. Math. Anal. Appl., 2001. vol.256. pp.345-359 crossref(new window)

12.
Math. Inequal. Appl., 0000.

13.
Computers Math. Appl., 1999. vol.37. 10, pp.29-36 crossref(new window)

14.
Inequality Problems in Mechanics and Applications, 1985.

15.
SIAM J. Control. Optim., 1996. vol.34. 5, pp.1814-1836 crossref(new window)

16.
Appl. Math. Lett., 1997. vol.10. 4, pp.25-27 crossref(new window)

17.
Comment. Math. Univ. Carolinae, 1998. vol.39. 1, pp.91-98

18.
Publ. Math. Debrecen, 1998. vol.53. 1-2, pp.23-28

19.
KKM Theory and Applications, 1999.

20.
Nonlinear Functional Analysis and Its Applications Ⅳ, 1988.